MAUDE Adverse Event Report: GYRUS ACMI, INC. MULTIDEBRIDER POWER CONSOLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

GYRUS ACMI, INC. MULTIDEBRIDER POWER CONSOLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number MDCONS100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2: age range < 18 years.The device was not returned for evaluation.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or when additional information becomes available.
 
Event or Problem Description
It was reported via diego elite hcp retrospective chart review pmcf survey, the patient experienced a bleeding 1-24 hours of an adenoidectomy/tonsillectomy procedure while using a multidebrider power console.Additional surgical intervention was required.The patient was discharged fully recovered to baseline.

Brand Name
MULTIDEBRIDER POWER CONSOLE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer (Section G)
GYRUS ACMI, INC.
2925 appling rd
bartlett TN 38133
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18297169
Report Number1037007-2023-00029
Device Sequence Number7250948
Product Code GEI
UDI-Device Identifier00821925027770
UDI-Public00821925027770
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K123429
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Study,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMDCONS100
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Initial Report FDA Received Date12/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale